Alert archive / California / Hazardous Seas Warnings in 2015

Hazardous Seas Warning 22, NWS Eureka, CA

July 1, 2015

NWS Eureka, CA issued this hazardous seas warning at Jul 1, 2015, 2:49 AM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 1, 2015, 2:49 AM PDT (09:49 UTC)
Expired
Jul 1, 2015, 9:00 PM PDT
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

344 
WHUS76 KEKA 010949
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
249 AM PDT WED JUL 1 2015

PZZ470-011800-
/O.CAN.KEKA.GL.W.0019.000000T0000Z-150701T1500Z/
/O.NEW.KEKA.SE.W.0022.150701T0949Z-150702T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
249 AM PDT WED JUL 1 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON.
THE GALE WARNING HAS BEEN CANCELLED. 

* SEAS...NORTHERLY WIND WAVES AROUND 10 FT AT 8 SECONDS TODAY.
  HAZARDOUS SEAS ARE EXPECTED TO CONTINUE THROUGH THE END OF THE
  WEEK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-011600-
/O.EXT.KEKA.SC.Y.0156.000000T0000Z-150701T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
249 AM PDT WED JUL 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* SEAS...NORTHERLY WIND WAVES 7 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-011800-
/O.EXT.KEKA.SC.Y.0156.000000T0000Z-150702T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
249 AM PDT WED JUL 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...

* WINDS...NORTHERLY 15 TO 25 KT TODAY.

* SEAS...NORTHERLY WIND WAVES AROUND 8 FT AT 9 SECONDS TODAY AND
  TONIGHT. STEEP SEAS WILL CONTINUE ON THU AND FRI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
977 
WHUS76 KEKA 011600
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 AM PDT WED JUL 1 2015

PZZ450-012200-
/O.EXP.KEKA.SC.Y.0156.000000T0000Z-150701T1600Z/
/O.NEW.KEKA.SC.Y.0157.150701T1600Z-150701T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
900 AM PDT WED JUL 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* SEAS...NORTHERLY WIND WAVES 7 FT AT 8 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-012200-
/O.EXT.KEKA.SE.W.0022.000000T0000Z-150701T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
900 AM PDT WED JUL 1 2015

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* SEAS...NORTHERLY WIND WAVES AROUND 10 FT AT 8 SECONDS TODAY. 
  HAZARDOUS SEAS ARE EXPECTED TO CONTINUE THROUGH THE END OF THE 
  WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-020000-
/O.CON.KEKA.SC.Y.0156.000000T0000Z-150702T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
900 AM PDT WED JUL 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WINDS...NORTHERLY 15 TO 25 KT TODAY.

* SEAS...NORTHERLY WIND WAVES AROUND 8 FT AT 9 SECONDS TODAY AND 
  TONIGHT. STEEP SEAS WILL CONTINUE ON THU AND FRI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
723 
WHUS76 KEKA 012122
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
222 PM PDT WED JUL 1 2015

PZZ470-020530-
/O.EXB.KEKA.SC.Y.0157.000000T0000Z-150704T0400Z/
/O.EXT.KEKA.SE.W.0022.000000T0000Z-150702T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
222 PM PDT WED JUL 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT FRIDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS...N 20 TO 25 KTS WITH GUSTS AROUND 35 KT THROUGH FRIDAY.
  WINDS WILL EASE AND TURN SOUTHERLY THIS WEEKEND. 

* SEAS...N 7 TO 9 FT AROUND 9 SECONDS THROUGH FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-020400-
/O.EXT.KEKA.SC.Y.0157.000000T0000Z-150702T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
222 PM PDT WED JUL 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 5 TO 15 KT THROUGH FRIDAY. SOUTHERLY WINDS WILL
  DEVELOP NEAR THE IMMEDIATE COAST. 

* SEAS...N 7 TO 9 FT AROUND 9 SECONDS TONIGHT...BECOMING 5 TO 6 FT
  AROUND 8 SECONDS ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-020530-
/O.CON.KEKA.SC.Y.0156.000000T0000Z-150702T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
222 PM PDT WED JUL 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WINDS...N 15 TO 25 KT TONIGHT...BECOMING 10 TO 20 KT ON
  THURSDAY. WINDS WILL EASE AND TURN SOUTHERLY THIS WEEKEND. 

* SEAS...NW 6 TO 8 FT AT 9 SECONDS TONIGHT...BECOMING 5 TO 7 FT AT
  9 SECONDS ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
336 
WHUS76 KEKA 020346
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 PM PDT WED JUL 1 2015

PZZ470-021200-
/O.EXP.KEKA.SE.W.0022.000000T0000Z-150702T0400Z/
/O.CON.KEKA.SC.Y.0157.000000T0000Z-150704T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
846 PM PDT WED JUL 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WINDS...N 20 TO 25 KT WITH A FEW GUSTS TO 30 KT THROUGH FRIDAY.
  WINDS WILL EASE AND TURN SOUTHERLY THIS WEEKEND.

* SEAS...N 7 TO 9 FT AROUND 9 SECONDS THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-020500-
/O.EXP.KEKA.SC.Y.0157.000000T0000Z-150702T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
846 PM PDT WED JUL 1 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

WINDS AND SEAS HAVE DIMINISHED TO AROUND 7 FT AT 9 SECONDS AND
WILL CONTINUE TO DIMINISH TONIGHT AND TOMORROW.

$$

PZZ475-021200-
/O.CON.KEKA.SC.Y.0156.000000T0000Z-150702T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
846 PM PDT WED JUL 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WINDS...N 15 TO 25 KT TONIGHT...BECOMING 10 TO 20 KT ON 
  THURSDAY. WINDS WILL EASE AND TURN SOUTHERLY THIS WEEKEND. 

* SEAS...NW 6 TO 8 FT AT 9 SECONDS TONIGHT...BECOMING 5 TO 7 FT 
  AT 9 SECONDS ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jun 30, 4:01 PM PDT, 10 hours 48 minutes earlier.

Area forecast discussion, Jun 30, 4:01 PM PDT, 10 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
401 PM PDT TUE JUN 30 2015

.SYNOPSIS...VERY HOT CONDITIONS WILL CONTINUE ACROSS THE INTERIOR
VALLEYS THROUGH THURSDAY. SEASONAL CONDITIONS WILL REMAIN ALONG
THE COASTAL PLAINS. MONSOONAL MOISTURE WILL BRING A SLIGHT CHANCE
OF THUNDERSTORMS TO THE MOUNTAINS LATE IN THE WEEK AND OVER THE
WEEKEND.

&&

.DISCUSSION...UPPER LEVEL RIDING REMAINS SITUATED OVER THE WESTERN
UNITED STATES WITH NORTHWEST CALIFORNIA ON THE WESTERN PERIPHERY.
VERY HOT CONDITIONS ARE EXPECTED FOR THE NEXT SEVERAL DAYS WITH
AFTERNOON HIGH TEMPERATURES ACROSS INTERIOR NORTHWEST CALIFORNIA
CLIMBING INTO THE 100S TODAY THROUGH THURSDAY. MODEL GUIDANCE
CONTINUES TO INDICATE NEAR RECORD HIGH TEMPERATURES WILL BE
POSSIBLE ACROSS THE INTERIOR, INCLUDING WEAVERVILLE AND UKIAH.
OVERNIGHT LOWS ARE FORECAST TO BE IN THE UPPER 60S AND LOWER 70S
EACH NIGHT. IN COORDINATION WITH NEIGHBORING OFFICES, LOTS OF
LOCAL DISCUSSION, AND TO MAINTAIN A CONSISTENT MESSAGE ACROSS
NORTHERN CALIFORNIA, HAVE OPTED TO ISSUE A HEAT ADVISORY FOR THE
INTERIOR ZONES. THIS PROVED TO BE THE FORECAST CHALLENGE OF THE
DAY AS THE OVERNIGHT LOWS FALL SLIGHTLY BELOW OUR ADVISORY
CRITERIA. HOWEVER, WITH THE HEAT BEING A MULTI-DAY EVENT FOR MANY
OF OUR AREAS IN TRINITY COUNTY, I COULD NOT IGNORE THE POTENTIAL
IMPACTS TO HUMANS AND LIVE STOCK. OVERNIGHT LOWS FOR TRINITY, AND
INTERIOR MENDOCINO, HUMBOLDT, AND DEL NORTE COUNTIES WILL BE
UNCOMFORTABLE WITHOUT THE USE OF AIR CONDITIONING.

MOISTURE HAS BEGUN TO SPREAD OVER NORTHWEST CALIFORNIA TODAY
WITH SOUTHEASTERLY FLOW ON THE WESTERN EDGE OF THE UPPER RIDGE.
THIS MOISTURE HAS BROUGHT AN INCREASE IN HIGH AND MID LEVEL CLOUD
COVER AND A MORE UNSTABLE ATMOSPHERE. PRECIPITABLE WATER
VALUES REMAIN AROUND A HALF INCH, BUT WILL INCREASE TO 1-1.5
INCHES BY THURSDAY THROUGH SATURDAY. MOISTURE RETURN TODAY AND
WEDNESDAY DOES NOT APPEAR TO BE SUFFICIENT TO OVERCOME A MID LEVEL
INVERSION, THOUGH SOME CONVECTIVE BUILDUPS ARE SHOWING ON VISIBLE
SATELLITE OVER THE YOLLA BOLLYS THIS AFTERNOON. KEPT A SLIGHT
CHANCES FOR SHOWERS OVER THE YOLLA BOLLY MOUNTAINS THIS AFTERNOON
CONSIDERING A STRAY SHOWER COULD DEVELOP BUT THUNDER SEEMS
UNLIKELY. DID PULL SHOWERS OUT OF THE FORECAST FOR THURSDAY AS THE
MIDLEVEL INVERSION LOOKS TO BE TOO DIFFICULT TO OVERCOME.

ONCE THE BETTER MOISTURE MOVES INTO THE REGION THE ATMOSPHERE
WILL BECOME MUCH MORE UNSTABLE AND THUNDERSTORM CHANCES WILL
INCREASE. THE GFS AND NAM REMAIN BULLISH WITH 500-1500 J/KG OF
SURFACE BASED CAPE EACH AFTERNOON THURSDAY THROUGH SATURDAY OVER
THE INTERIOR MOUNTAINS AND ADDITIONAL HIGH BASED INSTABILITY
DURING THE OVERNIGHT PERIODS INCLUDING OVER THE COAST. ADD IN SOME
DECENT 0-6KM SHEAR ON SATURDAY AS A JET STREAK MOVES OVERHEAD,
AND STORMS COULD BECOME SCATTERED AND POSSIBLY STRONG IF
CONDITIONS PAN OUT AS THE GFS CURRENTLY INDICATES. WITH THIS ALL
SAID, THERE IS STILL CONSIDERABLE UNCERTAINTY WITH THE
THUNDERSTORM FORECAST AS MID AND HIGH CLOUD COVER COULD EASILY
RESTRICT STORM DEVELOPMENT EACH DAY. DECIDED TO TARGET SATURDAY AS
THE MOST LIKELY DAY FOR STORM DEVELOPMENT BY INTRODUCING 25 TO 30
PERCENT POPS OVER THE HIGHER MOUNTAINS.

WITH THE INCREASING CLOUD COVER ACROSS THE REGION FRIDAY INTO THE
WEEKEND, TEMPERATURES WILL LIKELY STEADILY DECLINE BACK TO CLOSER
TO NORMAL BY SUNDAY.

STRATUS WILL IMPACT COASTAL AREAS DURING THE NIGHT AND MORNING HOURS
THROUGH AT LEAST WEDNESDAY. SOME WEAK OFFSHORE FLOW MAY BRING BETTER
CLEARING TO THE COAST THURSDAY THROUGH SATURDAY BEFORE A SOUTHERLY
SURGE DEVELOPS SENDING MORE WIDESPREAD STRATUS BACK NORTH UP THE
COASTLINE. RPA/BFG

&&

.AVIATION...STRATUS ALONG THE REDWOOD COAST PENETRATED WELL INTO
COASTAL RIVER VALLEYS OVERNIGHT AND EARLY MORNING. BY NOON CLOUDS
HAD MOSTLY RETREATED TO THE IMMEDIATE COASTLINE. OVER PARTS OF
EUREKA/HUMBOLDT BAY SKIES CLEARED QUITE SUFFICIENTLY. HOWEVER,
STRATUS DID CONTINUE ALONG THE PERIPHERY OF ACV AND CEC AIRPORTS
KEEPING CIGS AROUND 500 FEET INTO MID-AFTERNOON. THEREFORE EXPECT
POCKETS OF BRIEF CLEARING THROUGH THE REMAINDER OF AFTERNOON/EARLY
EVENING BEFORE THE LOW CLOUDS ONCE AGAIN SATURATE THE COAST AND
NEAR COASTAL RIVER VALLEYS WITH LIFR/IFR CONDITIONS. TA

&&

.MARINE...A BUILDING RIDGE OF HIGH PRESSURE OFFSHORE AND AN
INTENSIFYING THERMAL TROUGH OVER CALIFORNIA WILL STRENGTHEN THE
PRESSURE GRADIENT ACROSS THE COASTAL WATERS THROUGH TONIGHT. A
LATE MORNING ASCAT PASS INDICATED STRONG WIDESPREAD WINDS WITH
NEARSHORE BUOYS GUSTING INTO THE LOWER 20 KT RANGE. COASTAL
WEATHER STATIONS, HOWEVER, SHOWED MOSTLY LIGHT TO MODERATE WINDS
RIGHT AT THE COAST. WINDS WILL INCREASE FURTHER THROUGH THE
EVENING RESULTING IN GALE FORCE GUSTS ACROSS THE NORTHERN OUTER
WATERS AND FRESH TO STRONG WINDS ELSEWHERE. STEEP SEAS WILL BUILD
IN RESPONSE TO THE WINDS WITH THE LARGEST WAVES OFFSHORE REACHING
9 TO 12 FT AROUND 9 SECONDS. THE GALE WARNING WILL BEGIN LATE THIS
AFTERNOON IN ADDITION TO SMALL CRAFT ADVISORIES FOR THE INNER
WATERS. ADVISORIES NEARSHORE WILL BE SHORTER LIVED AND MORE
MARGINAL THAN THE OUTER WATERS BUT JUSTIFIED WITH OBSERVATIONS
SHOWING STEEP SEAS AND GUSTY WINDS NEAR SOME OF THE MAIN NORTH
COAST HARBORS LATE THIS AFTERNOON. THE WARNING AND/OR ADVISORIES
MAY NEED TO BE TAILORED IF CONDITIONS SUBSIDE MORE QUICKLY. THE
MODELS CONTINUE TO SHOW WINDS SLACKENING UP ON WEDNESDAY THEN
PERHAPS STRENGTHENING A TAD TOWARD THE LATER PART OF THE WEEK OVER
THE OUTER WATERS. BY SATURDAY NORTH WINDS SHOULD EASE AS BROAD LOW
PRESSURE DEVELOPS OVER THE AREA AND SOUTHERLY WINDS SURGE
NORTHWARD ALONG THE ENTIRE COAST. /KML

&&

.FIRE WEATHER...VERY HOT AFTERNOON TEMPERATURES AND LOW MIN RH IN
THE TEENS IS EXPECTED THROUGH THURSDAY ACROSS INTERIOR NORTHWEST
CALIFORNIA WITH A RIDGE OF HIGH PRESSURE IN PLACE. WINDS WILL REMAIN
PRIMARILY DIURNALLY AND TERRAIN BASED, SO DESPITE THE HEAT, NO
SIGNIFICANT FIRE WEATHER CONCERNS ARE EXPECTED BASED OFF THE RH,
TEMPERATURES, AND WIND ALONE.

A MORE SIGNIFICANT CONCERN WILL BE ANOTHER CHANCE FOR
THUNDERSTORMS THURSDAY THROUGH SATURDAY, INCLUDING THE POTENTIAL
FOR STORMS TO APPROACH COASTAL AREAS, AFTER THE VERY HOT AND DRY
WEATHER. AT THIS TIME THE BEST CHANCE LOOKS TO BE SATURDAY OVER
THE INTERIOR PORTIONS OF NORTHWEST CALIFORNIA WHERE STORMS HAVE
THE POTENTIAL TO BE SCATTERED. HOWEVER, WITH PRECIPITABLE WATER
VALUES OVER AN INCH, STORMS WILL LIKELY BE OF THE WET VARIETY.
RPA/BFG

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     HEAT ADVISORY FROM 1 PM WEDNESDAY TO 1 AM PDT THURSDAY FOR
     CAZ076.

     HEAT ADVISORY FROM 1 PM WEDNESDAY TO 1 AM PDT FRIDAY FOR
     CAZ003-004.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 AM PDT WEDNESDAY FOR PZZ450.

     GALE WARNING UNTIL 8 AM PDT WEDNESDAY FOR PZZ470.

     SMALL CRAFT ADVISORY UNTIL 5 PM PDT WEDNESDAY FOR PZZ475.

     SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR PZZ455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 30, 4:55 PM PDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
455 PM PDT TUE JUN 30 2015

CAZ003-004-020000-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
455 PM PDT TUE JUN 30 2015

...HEAT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A HEAT ADVISORY IS CURRENTLY IN EFFECT FOR WEDNESDAY AND
THURSDAY.

HOT AFTERNOON TEMPERATURES ARE EXPECTED FOR MUCH OF THE WEEK WITH
HIGHS IN THE UPPER 90S AND LOWER 100S. A FEW LOCATIONS MAY REACH
OR EXCEED 110 DEGREES WEDNESDAY AND THURSDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-020000-
MENDOCINO INTERIOR-
455 PM PDT TUE JUN 30 2015

...HEAT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A HEAT ADVISORY IS CURRENTLY IN EFFECT FOR WEDNESDAY.

HOT AFTERNOON TEMPERATURES ARE EXPECTED FOR MUCH OF THE WEEK WITH
HIGHS IN THE UPPER 90S AND LOWER 100S. A FEW LOCATIONS MAY REACH
OR EXCEED 110 DEGREES WEDNESDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-020000-
REDWOOD COAST-MENDOCINO COAST-
455 PM PDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:00 AM PDTSmall Craft AdvisoryEKA3 days

Nearby

Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.